理论数学

Vol.6 No.3 (May 2016)

一类带有阻尼项的非线性分数阶偏微分方程解的振动性
Oscillation of Nonlinear Fractional Partial Differential Equation with Damping

 

作者:

马玉剑 , 熊永福 , 刘安平 :中国地质大学(武汉)数学与物理学院,湖北 武汉

 

关键词:

振动分数阶偏微分方程改进的黎曼–刘维尔分数阶导Oscillation Fractional Partial Differential Equations Modified Riemann-Liouville Derivative

 

摘要:

本文将对一类带有阻尼项和时滞项的非线性分数阶偏微分方程进行研究,研究条件为第二类边界条件,研究方法为利用改进的黎曼–刘维尔分数阶定义下的相关性质和黎卡提变换。得到的相关结论将给出相关例子作为进一步说明。

In this paper, we will investigate oscillation of nonlinear fractional partial differential equation with damping and several delays subject to Neumann boundary condition by using the properties of the modified Riemann-Liouville derivative as well as Riccati transformation. The main results are illustrated by examples.

文章引用:

马玉剑 , 熊永福 , 刘安平 (2016) 一类带有阻尼项的非线性分数阶偏微分方程解的振动性。 理论数学, 6, 157-161. doi: 10.12677/PM.2016.63023

 

参考文献

分享
Top